# SDR GTIA2025020638730

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 29,041 hours, 12,807 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537132100200
- Condition: Damaged
- Location: Zone 300
- Part time: 29,041 hours, 12,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLES ON HINGE ARM 1 ON VERTICAL STABILIZER RAF-01 3634034-01 GENERATED-REPLACED HINGE ARM FITTING #1 ON VERTICAL STABILIZER IAW EA #55-0003-25 PART 2 D55371052 THIS REPAIR IS PERMANENT AND NOT REQUIRED INSPECTION
